Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 65, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Apr 11, 2012, 4:03 PM MDT for Lea County, New Mexico. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2012, 4:03 PM MDT (22:03 UTC)
- Expired
- Apr 11, 2012, 5:00 PM MDT
- In force
- 57 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
County Lea County, NM
The radar
The Cannon AFB radar (KFDX), 133 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 4:57 PM MDT | TSTM WND GST 70 | 8 W Crossroads, NM | A TRAINED SPOTTER REPORTED 60-70 MPH WINDS 6-8 MILES WEST OF CROSSROADS. |
| Apr 11, 4:57 PM MDT | HAIL 2.5 | 8 W Crossroads, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 2:43 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.1 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -326 J/kg
- Mixed-layer LCL
- 1194 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
336
WUUS54 KMAF 112203
SVRMAF
NMC025-112300-
/O.NEW.KMAF.SV.W.0065.120411T2203Z-120411T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
403 PM MDT WED APR 11 2012
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LEA COUNTY IN SOUTHEAST NEW MEXICO...
* UNTIL 500 PM MDT
* AT 355 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CAPROCK...OR 23 MILES NORTHWEST OF TATUM...MOVING EAST AT 5 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
NORTHWESTERN LEA COUNTY...
NORTHERN LEA COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER... HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIDLAND.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
&&
LAT...LON 3338 10359 3338 10377 3340 10376 3340 10373
3357 10372 3357 10327
TIME...MOT...LOC 2203Z 265DEG 4KT 3340 10366
$$1 follow-up statement
047
WWUS54 KMAF 112233 RRA
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
433 PM MDT WED APR 11 2012
NMC025-112300-
/O.CON.KMAF.SV.W.0065.000000T0000Z-120411T2300Z/
LEA NM-
433 PM MDT WED APR 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR NORTHWESTERN LEA COUNTY...
AT 424 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 11 MILES NORTHEAST OF CAPROCK...OR ABOUT 21 MILES NORTHWEST
OF TATUM...MOVING NORTHEAST AT 20 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...NORTH
CENTRAL LEA COUNTY AND EXTREME NORTH CENTRAL LEA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER... HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIDLAND.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
&&
LAT...LON 3338 10359 3338 10377 3340 10376 3340 10373
3357 10372 3357 10327
TIME...MOT...LOC 2233Z 233DEG 16KT 3351 10351
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 1:39 PM MDT, 2 hours 24 minutes earlier.
Area forecast discussion, Apr 11, 1:39 PM MDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
239 PM CDT WED APR 11 2012
.DISCUSSION...
LATEST SFC ANALYSIS SHOWS GOOD RETURN FLOW BACKING LOW-LEVEL
MOISTURE UP ONTO THE HIGHER TERRAIN AND BEYOND...UNDER VARIABLE
MID/HIGH LEVEL CLOUDINESS. A SUBTLE SHORTWAVE CAME THRU EARLIER
TODAY...SPAWNING ISOLATED -SHRA ACROSS THE AREA...AND THE
POSSIBILITY OF SUBSIDENCE IT IT/S WAKE. THE REGION HAS OTHERWISE
BEEN STRUGGLING ALL DAY TO ERODE THE CAP...NOTED ON KMAF 12Z RAOB.
ON WV IMAGERY...A SHORTWAVE WAS MOVING INTO E CENTRAL NM...W/ANOTHER
APPROACHING THE PRESIDIO VALLEY FROM THE SW. MODELS ARE IN
RELATIVELY GOOD AGREEMENT PICKING UP ON THESE...ESPECIALLY THE NRN
SHORTWAVE. KMAF 88D SHOWS DIURNAL CONVECTION ALREADY DEVELOPING IN
THE DAVIS MTNS...AND THIS SHOULD DEVELOP FURTHER INTO THE AFTERNOON
AS THE SRN SHORTWAVE CROSSES THE RIVER. KMAF RAOB SHOWS VERY STEEP
MID-LVL LR/S...AND SUGGESTS HAIL/DAMAGING WINDS WILL AGAIN BE SEVERE
CONCERNS. THIS WILL BE EXACERBATED BY A NAM-ADVERTISED 45+ LLJ
DEVELOPING THIS EVENING OVER THE EASTERN ZONES. CONSIDERING THE
PAST FEW DAY/S ACTIVITY...WE/LL MAKE A MENTION OF HAIL/WINDS IN THE
GRIDS. W/THE PATH OF THE SHORTWAVES...BEST CHANCES OF RAINFALL LOOK
TO BE NORTH AND SOUTH OF KMAF THIS EVENING...NATCH.
THURSDAY...WEST COAST TROUGH EJECTS UP INTO WY/MT...SHUNTING THE
RIDGE TO THE EAST AND PUTTING THE AREA UNDER NW FLOW
ALOFT...REINTRODUCING FIRE WX THREATS. SEE FIRE WX DISCUSSION
BELOW. MODELS SHARPEN UP A DRYLINE OVER THE SE CWA...W/BOTH THE
NAM/GFS BRINGING A SHORTWAVE INTO THE LOWER TRANS PECOS THURSDAY
AFTERNOON FOR ISOLATED CONVECTION. BY FRIDAY AFTERNOON...A
SECONDARY UPPER TROUGH MAKES LANDFALL ON THE CENTRAL CA COAST AND
DIGS TO THE 4 CORNERS BY 06Z SUNDAY. LEESIDE TROUGHING WILL KEEP
THE DRYLINE CONFINED TO THE EASTERN FRINGES OF THE FA...BEFORE A PAC
FRONT PUSHES IT COMPLETELY EAST OF THE AREA INTO THE EXTENDED.
WE/LL KEEP A SLIGHT CHANCE OF CONVECTION IN FOR FROPA...AND DRY
GRIDS AFTER SAT NIGHT. BIGGEST CHANGES IN THE EXTENDED HAVE BEEN TO
CONTINUE TRENDING COOLER.
&&
.FIRE WEATHER...
MOISTURE IS HOLDING AS FAR W AS THE MTNS THIS AFTERNOON AND AS SUCH
THERE MAY STILL BE SOME LIGHTNING TO DEAL WITH IN THE MTNS TOO...BUT
MOST STORMS WILL BE E OF THE MTNS. EXCEPTION WILL BE THE IN THE DAVIS
MTNS AND CHISOS MTNS WHERE THERE IS STILL A GOOD CHANCE FOR STORMS
THRU THE EVENING. FIRE WX CONCERNS INCREASE THURSDAY IN GDP MTNS AND
SE NM PLAINS AS THE DRYLINE WILL MOVE E LEAVING DRY W WINDS IN ITS
WAKE. RF CONDITIONS ARE BECOMING MORE LIKELY BLO 6000 FT IN THE GDP
MTNS...BUT IN THE SE NM PLAINS CONDITIONS LOOK TO BE MORE LOCAL IN
SCALE. AS SUCH WILL OPT FOR A FIRE WX WATCH MAINLY BELOW 6000 FT FOR
THURSDAY IN THE GDP MTNS. MORE OF THE SAME FRI AS DRY AIR PUSHES
EVEN A LITTLE FARTHER E. BY SATURDAY STRONGER WINDS ARE DEEPER IN
THE ATMOSPHERE AND DRYLINE MOVES A LITTLE FARTHER EAST YET. 85H
THERMAL RIDGE WILL BE IN PLACE TOO. GREEN-UP WILL MITIGATE FIRE
DANGER SOME ACRS THE PB THOUGH...SO ATTM JUST NOTING INCREASED FIRE
WX CONCERNS FARTHER E THRU SAT.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 59 86 60 86 / 50 10 10 10
CARLSBAD NM 55 82 50 82 / 10 0 10 0
DRYDEN TX 63 85 63 84 / 50 10 10 10
FORT STOCKTON TX 58 84 59 88 / 30 10 10 10
GUADALUPE PASS TX 50 74 49 76 / 10 0 0 0
HOBBS NM 54 81 52 82 / 30 0 10 0
MARFA TX 46 78 43 78 / 10 0 0 10
MIDLAND INTL AIRPORT TX 61 87 59 87 / 40 10 10 10
ODESSA TX 63 86 62 85 / 40 10 10 10
WINK TX 61 88 59 89 / 20 10 10 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES...
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.
TX...FIRE WEATHER WATCH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES...
GUADALUPE MOUNTAINS.
&&
49/44Hazardous weather outlook, Apr 11, 12:53 PM MDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 153 PM CDT WED APR 11 2012 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-121900- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 153 PM CDT WED APR 11 2012 /1253 PM MDT WED APR 11 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS INTO THE EVENING ACROSS WEST TEXAS AND SOUTHEAST NEW MEXICO. STORMS WILL BE MOST FAVORED OVER SOUTHEAST NEW MEXICO...THE LOWER TRANS PECOS...AND THE PERMIAN BASIN. THERE IS A SLIGHT RISK OF SEVERE STORMS WITH LARGE HAIL AND DAMAGING WIND THE MAIN CONCERNS. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED SEVERE STORMS WILL BE POSSIBLE THURSDAY AFTERNOON AND EVENING ACROSS THE EASTERN PERMIAN BASIN AND LOWER TRANS PECOS. LARGE HAIL AND DAMAGING WIND WILL BE POSSIBLE. FIRE WEATHER CONCERNS ACROSS THE GUADALUPE MOUNTAINS ESPECIALLY BELOW 6000 FT WITH WEST WINDS OF 20 TO 30 MPH AND RH/S AROUND OR JUST BELOW 15 PERCENT. A FIRE WEATHER WATCH IS IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS ACROSS SOUTHEAST NEW MEXICO AND WEST TEXAS SHOULD REMAIN ALERT TO CHANGING WEATHER CONDITIONS AND BE PREPARED FOR POSSIBLE ACTIVATION THIS AFTERNOON OR EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Apr 11, 2:40 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 340 PM CDT WED APR 11 2012 TXZ057-058-112115- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- 340 PM CDT WED APR 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING EAST CENTRAL CULBERSON COUNTY UNTIL 415 PM CDT... A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL CULBERSON COUNTY AT 339 PM CDT...MOVING NORTHEAST AT 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS TO 50 MPH... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. &&
Local storm report, Apr 11, 2:54 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
354 PM CDT WED APR 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 4 E BALMORHEA 30.98N 103.68W
04/11/2012 E1.00 INCH REEVES TX PUBLIC
QUARTER HAIL LASTED FOR ABOUT 30 MINUTES.
&&
MSCHULDTSpecial weather statement, Apr 11, 3:09 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 409 PM CDT WED APR 11 2012 TXZ057-058-112130- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- 409 PM CDT WED APR 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING EAST CENTRAL CULBERSON COUNTY UNTIL 430 PM CDT... A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL CULBERSON COUNTY AT 407 PM CDT...MOVING EAST AT 30 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS OVER 55 MPH... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. &&
Special weather statement, Apr 11, 3:28 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 428 PM CDT WED APR 11 2012 TXZ057-058-112200- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- 428 PM CDT WED APR 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING EAST CENTRAL CULBERSON AND WEST CENTRAL REEVES COUNTIES UNTIL 500 PM CDT... A STRONG THUNDERSTORM WAS LOCATED OVER EAST CENTRAL CULBERSON COUNTY AT 428 PM CDT...MOVING NORTHEAST AT 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS OF 55 MPH... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. &&
Special weather statement, Apr 11, 3:42 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 442 PM CDT WED APR 11 2012 NMZ028-TXZ058-258-112215- EDDY COUNTY PLAINS-GUADALUPE MOUNTAINS- REEVES COUNTY AND UPPER TRANS PECOS- 342 PM MDT WED APR 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING NORTHEASTERN CULBERSON AND SOUTH CENTRAL EDDY COUNTIES UNTIL 415 PM MDT/515 PM CDT/... A STRONG THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF WHITES CITY AT 342 PM MDT/442 PM CDT/...MOVING NORTHEAST AT 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. IF SEVERE WEATHER IS OBSERVED...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING/1000 PM CDT WEDNESDAY EVENING/ FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. &&
Local storm report, Apr 11, 3:52 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
452 PM CDT WED APR 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 35 W PECOS 31.41N 104.09W
04/11/2012 E2.50 INCH CULBERSON TX STORM CHASER
TRAINED SPOTTER REPORTED 2 TO 2.5 INCH HAIL AND WINDS UP
TO 60 MPH.
&&
MSCHULDTThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 1:41 PM MDT | Fire Weather Watch | MAF | 13 hr | |
| Apr 11, 4:09 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 66 min |
| Apr 11, 4:37 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 53 min |
| Apr 11, 5:01 PM MDT | Severe Thunderstorm Warning | MAF | Lea | 59 min |
| Apr 11, 5:10 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 65 min |
| Apr 11, 5:29 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 34 min |
| Apr 11, 5:58 PM MDT | Severe Thunderstorm Warning | MAF | Lea | 62 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.